User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Escobar, M.; Neykova, D.; Zagst, R. 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
Portfolio Optimization in Affine Models with Markov Switching 
Abstract:
We consider a stochastic factor financial model where the asset price process and the process for the stochastic factor depend on an observable Markov chain and exhibit an affine structure. We are faced with a finite time investment horizon and derive optimal dynamic investment strategies that maximize the investor's expected utility from terminal wealth. To this aim we apply Merton's approach, as we are dealing with an incomplete market. Based on the semimartingale characterization of Markov ch...    »
 
Keywords:
Utility maximization, HJB equations, affine models, Markov switching 
Intellectual Contribution:
Discipline-based Research 
Journal title:
International Journal of Theoretical and Applied Finance 
Year:
2015 
Journal volume:
18 
Journal issue:
Pages contribution:
1-46 
Reviewed:
nein 
Language:
en 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Ja 
Peer reviewed:
Nein 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions